American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 190 found      Go to page: 1 2 3 4 5 6 7

[91] Russell A. Johnson. Linear differential equations with interval spectrum . Proc. Amer. Math. Soc. 80 (1980) 90-94. MR 574514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Gary D. Jones. Oscillation properties of $y\sp{n}+py=0$ . Proc. Amer. Math. Soc. 78 (1980) 239-244. MR 550504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Terry Walters. A characterization of positive linear functionals and oscillation criteria for matrix differential equations . Proc. Amer. Math. Soc. 78 (1980) 198-202. MR 550493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] William F. Trench. Interpolating functions associated with second-order differential equations . Proc. Amer. Math. Soc. 78 (1980) 253-258. MR 550507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] G. J. Butler. Hille-Wintner type comparison theorems for second-order ordinary differential equations . Proc. Amer. Math. Soc. 76 (1979) 51-59. MR 534390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] James S. Muldowney. A necessary and sufficient condition for disfocality . Proc. Amer. Math. Soc. 74 (1979) 49-55. MR 521872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Carl H. Rasmussen. Oscillation and asymptotic behavior of systems of ordinary linear differential equations . Trans. Amer. Math. Soc. 256 (1979) 1-47. MR 546906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Uri Elias. Focal points for a linear differential equation whose coefficients are of constant signs . Trans. Amer. Math. Soc. 249 (1979) 187-202. MR 526317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Shair Ahmad and C. C. Travis. Oscillation criteria for second-order differential systems . Proc. Amer. Math. Soc. 71 (1978) 247-252. MR 0486792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Steven B. Bank. A general result regarding the growth of solutions of first-order differential equations . Proc. Amer. Math. Soc. 71 (1978) 39-45. MR 0481246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Shair Ahmad and Alan C. Lazer. A new generalization of the Sturm comparison theorem to selfadjoint systems . Proc. Amer. Math. Soc. 68 (1978) 185-188. MR 0470327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] M. S. Keener and C. C. Travis. Positive cones and focal points for a class of $n$th-order differential equations . Trans. Amer. Math. Soc. 237 (1978) 331-351. MR 479377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Kurt Kreith. Comparison theorems for a class of selfadjoint fourth order differential equations . Proc. Amer. Math. Soc. 67 (1977) 67-73. MR 0492534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Uri Elias. Nonoscillation and eventual disconjugacy . Proc. Amer. Math. Soc. 66 (1977) 269-275. MR 0460791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Shoshana Abramovich. A note on comparison theorems . Proc. Amer. Math. Soc. 65 (1977) 262-264. MR 0460783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] James S. Muldowney. A disconjugacy criterion for linear scalar differential operators . Proc. Amer. Math. Soc. 65 (1977) 93-96. MR 0442367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] W. E. Taylor. Asymptotic behavior of solutions of a fourth order nonlinear differential equation . Proc. Amer. Math. Soc. 65 (1977) 70-72. MR 0445063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Philip Hartman. On nonoscillatory linear differential equations of second order . Proc. Amer. Math. Soc. 64 (1977) 251-259. MR 0463565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] W. J. Kim. Monotone and oscillatory solution of $y\sp{(n)}+py=0$ . Proc. Amer. Math. Soc. 62 (1977) 77-82. MR 0425256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Roger T. Lewis. Conjugate points of vector-matrix differential equations . Trans. Amer. Math. Soc. 231 (1977) 167-178. MR 0442364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Shair Ahmad and A. C. Lazer. Component properties of second order linear systems. Bull. Amer. Math. Soc. 82 (1976) 287-289. MR 0399574.
Abstract, references, and article information   
View Article: PDF

[112] R. D. Gentry and C. C. Travis. Existence and comparison of eigenvalues of $n$th order linear differential equations. Bull. Amer. Math. Soc. 82 (1976) 350-352. MR 0422747.
Abstract, references, and article information   
View Article: PDF

[113] Allan C. Peterson. An expression for the first conjugate point for an $n$th order nonlinear differential equation . Proc. Amer. Math. Soc. 61 (1976) 300-304. MR 0427741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] H. Guggenheimer. Distribution of zeros and limit behavior of solutions of differential equations . Proc. Amer. Math. Soc. 61 (1976) 275-279. MR 0473335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Shair Ahmad. Asymptotic properties of linear fourth order differential equations . Proc. Amer. Math. Soc. 59 (1976) 45-51. MR 0409974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Samuel M. Rankin. Oscillation of a forced second order nonlinear differential equation . Proc. Amer. Math. Soc. 59 (1976) 279-282. MR 0414997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] L. K. Jackson. A Nagumo condition for ordinary differential equations . Proc. Amer. Math. Soc. 57 (1976) 93-96. MR 0404761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Sui Sun Cheng. Systems-conjugate and focal points of fourth order nonselfadjoint differential equations . Trans. Amer. Math. Soc. 223 (1976) 155-165. MR 0473334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] R. D. Gentry and C. C. Travis. Comparison of eigenvalues associated with linear differential equations of arbitrary order . Trans. Amer. Math. Soc. 223 (1976) 167-179. MR 0425241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] J. Gregory and G. C. Lopez. An approximation theory for generalized Fredholm quadratic forms and integral-differential equations . Trans. Amer. Math. Soc. 222 (1976) 319-335. MR 0423024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 190 found      Go to page: 1 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia